Scientific Publications

Journal Article (1015)

1.
Journal Article
Toomani, V.; Zimmerman, P.; Spiers, A.; Hollands, S.; Pound, A.; Green, S. R.: New metric reconstruction scheme for gravitational self-force calculations. Classical and quantum gravity 39 (1), 015019 (2022)
2.
Journal Article
Abiad, A.; Mulas, R.; Zhang, D.: Coloring the normalized Laplacian for oriented hypergraphs. Linear algebra and its applications 629, pp. 192 - 207 (2021)
3.
Journal Article
Agostini, D.; Barros, I.: Pencils on surfaces with normal crossings and the Kodaira dimension of Mg,n. Forum of mathematics / Sigma 9, e31 (2021)
4.
Journal Article
Agostini, D.; Celik, T. O.; Struwe, J.; Sturmfels, B.: Theta surfaces. Vietnam journal of mathematics 49 (2), pp. 319 - 347 (2021)
5.
Journal Article
Agostini, D.; Celik, T. O.; Sturmfels, B.: The Dubrovin threefold of an algebraic curve. Nonlinearity 34 (6), pp. 3783 - 3812 (2021)
6.
Journal Article
Agostini, D.; Chua, L.: On the Schottky problem for genus-five Jacobians with a vanishing theta null. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 22 (1), pp. 333 - 350 (2021)
7.
Journal Article
Agostini, D.; Chua, L.: Computing theta functions with Julia. Journal of software for algebra and geometry 11 (1), pp. 41 - 51 (2021)
8.
Journal Article
Ait El Manssour, R.; Belotti, M.; Meroni, C.: Real lines on random cubic surfaces. Arnold mathematical journal 7 (4), pp. 541 - 559 (2021)
9.
Journal Article
Ait El Manssour, R.; Härkönen, M.; Sturmfels, B.: Linear PDE with constant coefficients. Glasgow mathematical journal (2021)
10.
Journal Article
Al Ahmadieh, A.; Kummer, M.; Sorea, M.-S.: A generalization of the space of complete quadrics. Le Matematiche 76 (2), pp. 431 - 446 (2021)
11.
Journal Article
Alexandr, Y.; Heaton, A.: Logarithmic Voronoi cells. Algebraic statistics 12 (1), pp. 75 - 95 (2021)
12.
Journal Article
Allamigeon, X.; Benchimol, P.; Gaubert, S.; Joswig, M.: What tropical geometry tells us about the complexity of linear programming. SIAM review 63 (1), pp. 123 - 164 (2021)
13.
Journal Article
Ambrosio, L.; Baradat, A.; Brenier, Y.: Gamma-convergence for a class of action functionals induced by gradients of convex functions. Rendiconti lincei: matematica e applicazioni, serie 9 32 (1), pp. 97 - 108 (2021)
14.
Journal Article
Améndola, C.; Gustafsson, L.; Kohn, K.; Marigliano, O.; Seigal, A.: The maximum likelihood degree of linear spaces of symmetric matrices. Le Matematiche 76 (2), pp. 535 - 557 (2021)
15.
Journal Article
Ananiadi, L.; Duarte, E.: Gröbner bases for staged trees. Algebraic statistics 12 (1), pp. 1 - 20 (2021)
16.
Journal Article
Anders, J.; Petruschke, H.; Jehmlich, N.; Haange, S.-B.; von Bergen, M.; Stadler, P. F.: Direct mapping of Peptide-to-Spectra-Matches to genome information facilitates qualifying proteomics information. BMC bioinformatics (2021)
17.
Journal Article
Anders, J.; Petruschke, H.; Jehmlich, N.; Haange, S.-B.; von Bergen, M.; Stadler, P. F.: A workflow to identify novel proteins based on the direct mapping of peptide-spectrum-matches to genomic locations. BMC bioinformatics 22 (1), 277 (2021)
18.
Journal Article
Anh, V. V.; Olenko, A.; Wang, Y. G.: Fractional stochastic partial differential equation for random tangent fields on the sphere. Theory of probability and mathematical statistics 104, pp. 3 - 22 (2021)
19.
Journal Article
Ay, N.: Confounding ghost channels and causality: a new approach to causal information flows. Vietnam journal of mathematics 49 (2), pp. 547 - 576 (2021)
20.
Journal Article
Ay, N.; Phu, H. X.; Struwe, M.: Preface: special issue dedicated to Jürgen Jost's 65th birthday. Vietnam journal of mathematics 49 (2), pp. 237 - 240 (2021)
Go to Editor View